MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 SEPRAMESH IP; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 SEPRAMESH IP; SURGICAL MESH
Catalog Number 5959480
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hernia (2240)
Date of Event 08/01/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: on (b)(6) 2015: patient was diagnosed with incisional hernia thereby underwent open repair with implant of sepramesh ip (device 1).Per op notes, ¿the old scar was removed.The hernia sac was identified and reduced.A sepramesh ip (device 1) was placed over the defect and secured using prolene sutures.¿ on (b)(6) 2015: patient was diagnosed with recurrent incisional hernia and right inguinal hernia thereby underwent open repair with excision of sepramesh ip (device 1) and implant of sepramesh ip (device 2) and perfix plug (device 3).Per op notes, ¿the scar tissue from previous incisional hernia in epigastrium was excised.The mesh was identified and torn away from the fascia.The mesh (device 1) was excised.A sepramesh ip (device 2) was placed and sutured.An indirect hernia sac was identified on right groin and reduced.A perfix plug (device 3) with onlay patch was placed and sutured.¿ (b)(6) 2016: patient was diagnosed with recurrent ventral hernia thereby underwent robotic assisted repair with implant of synthetic mesh.Per op notes, ¿a large recurrent defect was identified and contains omentum.The omentum was reduced.The prior mesh (device 2) was noted.A synthetic mesh was placed and tacked using optifix tacker.¿.
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-mar-2015) is considered to be a best estimate.This mdr represents the sepramesh ip (device 2).An additional emdr was submitted to represent the sepramesh ip (device 1).Note: section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
SEPRAMESH IP
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24744835
Report Number1213643-2026-00408
Device Sequence Number12947618
Product Code FTL
UDI-Device Identifier00801741031816
UDI-Public(01)00801741031816(17)170328(10)HUZC0141
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K063739
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2017
Device Catalogue Number5959480
Device Lot NumberHUZC0141
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Initial Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/15/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexMale